PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 59(73), pp. 39--48 (1996)
Sufficient conditions for oscillation of the solutions of a class of impulsive differential equations with advanced argument
Drumi D. Bainov, Margarita B. Dimitrova, and Pavel S. SimeonovMedical University, Sofia P.O. Box 45, Bulgaria
Abstract: Sufficient conditions are found for oscillation of the solutions of linear impulsive differential equations of first order with an advanced argument and oscillating coefficients.
Classification (MSC2000): 34A37
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts